EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-010-01-0250 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Synovitis (2094); Osteolysis (2377); Joint Laxity (4526); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Joint effusion (4849)
| Date of Event |
04/19/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitants: (b)(6), 02-012-45-5040 - lgc tibial fit tray cem sz 5f / 4t.(b)(6), 02-012-35-5009 - logic tibia ps mod insrt sz 5 9mm.(b)(6), 200-02-32 - three peg patella 32mm.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
Legal case ¿ united states (mdl no.(b)(4)).Related case for revision of rk documented on (b)(4).It was reported that approximately 119 months after a left total knee replacement procedure, the patient underwent a revision procedure to address loosening, instability, recurrent effusions, extensive synovitis, osteolysis, aseptic loosening of femur and tibia, and grossly loose patella; delaminated polyethylene debris.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
Report numbers: 1038671-2024-01042, 1038671-2024-03039 this follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, patellar loosening, femoral loosening, instability, limited range of motion or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.